# SDR IPXA09556154

- Difficulty date: May 3, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 48 SECTION INTERNAL CORROSION AROUND PERIPHERY OF APU INLET HOUSING ASSY AND ATTACHMENT NUT PLATES, BS 1787 TO 1825 STR 3 RT TO STR 6RT.  REPAIRED PER 757 SRM 53-00-03-1A, SRM 51-10-02 SRM 51-40-02.
